Alert archive / Illinois / Gale Warnings in 2016

Gale Warning 46, NWS Chicago, IL

November 29, 2016

NWS Chicago, IL issued this gale warning at Nov 29, 2016, 5:57 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 29, 2016, 5:57 AM CST (11:57 UTC)
Expired
Nov 29, 2016, 3:00 PM CST
In force
9 hr
Issued by
NWS Chicago, IL

The text

As transmitted.

890 
WHUS73 KLOT 291157
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
557 AM CST TUE NOV 29 2016

LMZ261-362-364-366-563-565-567-868-292000-
/O.CAN.KLOT.GL.W.0045.000000T0000Z-161129T2100Z/
/O.NEW.KLOT.GL.W.0046.161129T1200Z-161129T2100Z/
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN HOLLAND TO WHITEHALL MI 5 NM OFF SHORE TO MID-
LINE OF LAKE-
557 AM CST TUE NOV 29 2016

...GALE WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. 

* WINDS...GALES TO 35 KT.

* SIGNIFICANT WAVES...TO 11 FT.

* OCCASIONAL WAVES...TO 14 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-291300-
/O.CAN.KLOT.GL.W.0045.000000T0000Z-161129T1200Z/
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
557 AM CST TUE NOV 29 2016

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE GALE
WARNING. 

WINDS HAVE DIMINISHED TO BELOW GALE FORCE; THEREFORE, THE GALE
WARNING WAS CANCELLED.

$$

LMZ740>745-291800-
/O.CON.KLOT.SC.Y.0090.000000T0000Z-161129T1800Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
557 AM CST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...SOUTHWEST WINDS 20 TO 25 KT BECOMING SOUTH.

* SIGNIFICANT WAVES...TO 5 FT ACROSS THE IL WATERS...TO 4 FT 
  ACROSS THE IN WATERS. 

* OCCASIONAL WAVES...TO 7 FT ACROSS THE IL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


JEE
2 follow-up statements
875 
WHUS73 KLOT 291520
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
920 AM CST TUE NOV 29 2016

LMZ261-362-364-366-563-565-567-868-292100-
/O.CON.KLOT.GL.W.0046.000000T0000Z-161129T2100Z/
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN HOLLAND TO WHITEHALL MI 5 NM OFF SHORE TO MID-
LINE OF LAKE-
920 AM CST TUE NOV 29 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WINDS...GALES TO 40 KT.

* SIGNIFICANT WAVES...TO 11 FT.

* OCCASIONAL WAVES...TO 14 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ740>742-292100-
/O.EXT.KLOT.SC.Y.0090.000000T0000Z-161129T2100Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
920 AM CST TUE NOV 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...SOUTH TO 25 KT. OCCASIONAL 30 KT GUSTS THIS MORNING.

* SIGNIFICANT WAVES...TO 5 FT.

* OCCASIONAL WAVES...TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ743>745-291800-
/O.CON.KLOT.SC.Y.0090.000000T0000Z-161129T1800Z/
CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
920 AM CST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...SOUTH TO 25 KT.

* SIGNIFICANT WAVES...TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RC
140 
WHUS73 KLOT 292056
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
256 PM CST TUE NOV 29 2016

LMZ261-362-364-366-563-565-567-868-292200-
/O.EXP.KLOT.GL.W.0046.000000T0000Z-161129T2100Z/
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN HOLLAND TO WHITEHALL MI 5 NM OFF SHORE TO MID-
LINE OF LAKE-
256 PM CST TUE NOV 29 2016

...GALE WARNING WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

WINDS ARE GENERALLY 30 KT OR LESS AND EXPECT TO DIMINISH MORE
TONIGHT.

$$

LMZ740>742-292200-
/O.EXP.KLOT.SC.Y.0090.000000T0000Z-161129T2100Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
256 PM CST TUE NOV 29 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

A FEW OFFSHORE GUSTS IN THE LOW 20S WILL CONTINUE THIS AFTERNOON
BUT SHOULD GENERALLY DIMINISH THROUGH THE EVENING.

$$

KMD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this gale warning went out at Nov 29, 5:23 AM CST, 34 minutes earlier.

Area forecast discussion, Nov 29, 5:23 AM CST, 34 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
523 AM CST Tue Nov 29 2016

.SHORT TERM...
253 AM CST

Through tonight...

Forecast concerns in the short term include temps today and precip
chances this evening. Powerful cyclone continues to dominate the
weather across the central half of the CONUS. Pronounced dry
intrusion is has scoured out cloudiness leaving skies mostly clear
early this morning. The clearing may not last, while low
cloudiness isn't expected to be a concern today, there is a large
slug of high cloudiness associated with the 145kt+ jet slicing
across the OH Valley. As this jet rounds the base of the trough
expect this slug of high cloudiness to spread north today and
probably put a damper on our chances of reaching 60F today. Even
with the high clouds, highs should have no problem climbing well
into the 50s.

Another shortwave pinwheeling around the huge cyclone will swing
across the region this evening along with surface cold front.
Model forecast sounding do show a stout cap with pretty meager low
level moisture, however guidance does show a plume of 700-500mb
lapse rates near or greater than 8C/km spreading into the area
this evening. The synoptic forcing with the shortwave and steep
lapse rates will probably compensate for limited moisture and
instability to kick of scattered showers and probably some
thunderstorms as well. Best chances look to be this evening over
about the SE half of the CWA and that's where I focused the higher
pops.

Izzi

&&

.LONG TERM...
253 AM CST

Wednesday through Monday...

The colder air will gradually spread into the area, with highs
likely earlier in the day Wednesday with steady then slowly
falling afternoon temps, especially NW CWA. Center of the deep
vertically stacked cyclone is forecast to wobble SE into WI
Wednesday afternoon. Steepening low/mid level lapse rates within
the cyclonic flow around the cyclone will likely allow for showers
to spread into northern IL late Wednesday afternoon continuing
into Wed evening. Precip could begin as some rain or graupel, but
should transition over to snow showers & flurries Wednesday
evening as 850mg temps plunge below -5C. Surface temps will likely
be too warm for any meaningful accumulation, but given the steep
lapse rates, wouldn't be surprised to see some brief but rather
healthy snow showers Wed evening that might even whiten a few
grassy surfaces.

Upper low is progged to move east Thursday, while we remain in
cyclonic flow and likely socked in with low cloudiness the forcing
for snow showers/flurries becomes a bit more nebulous, so have
backed off on flurry mention some for Thursday. While some models
show some clearing as early as Thursday night, with no strong
subsidence or push of dry air, suspect it will be a weak dirty
high that should allow generally overcast skies to continue
through Saturday. The clouds will act as a blanket limiting
diurnal temp swings with day to day highs probably in the upper
30-ish range and lows in the lower 30-ish range Wed night through
Saturday.

Big forecast uncertainties with the large scale pattern this
weekend into early next week. One of the big questions is what
will become of strong trough digging into the southwest CONUS. The
ECMWF has been pretty gung-ho kicking this feature out with some
phasing with the northern stream leading to a healthy storm in our
neck of the woods Sunday/Monday time frame. The 00z ECMWF scrapped
the idea of the big snowstorm that its prior run had shown. The
operational 00z GFS keeps the shortwave cut off of the SW and pops
shortwave ridging over our area Sunday/Monday as long wave trough
digs into the Pac NW. This solution would mean dry wx and temps
moderating back to above average levels. Considerable spread in
the ensembles, so really all bets are off and just about anything
is possible in this time range. Until models start to come into
some semblance of agreement, saw no reason to make any changes to
the blended model guidance which has low pops thanks to the ECMWF.

Izzi

&&

.AVIATION...
For the 12Z TAFs...

South winds begin gusting again by mid morning with max gusts
around 25 kt. An upper level disturbance shifts north over IL and
IN this evening. Showers and possibly a couple of thunderstorms
may form. Best chance for precip and/or thunder would be near GYY
with a lesser chance for ORD and MDW. Confidence is low in precip
coverage and how far east precip will form at GYY, and very low
confidence in precip/storms at or near ORD and MDW. Therefore,
left the TAFs dry.

Clouds scatter out briefly after midnight with winds becoming
southwest. BKN cirrus returns and southwest winds increase
Wednesday morning.

JEE

&&

.MARINE...
302 AM CST

Headlines...Expired the Gale warning for the nearshore waters at
09Z/3AM CST. Issued a small craft advisory for gusty winds through
18Z/noon CST. Gales may be marginal over the southern half of the
lake, but will keep the warning going until 12Z/7AM CST.
Gales are much more likely to redevelop over the northern half of
the lake this morning. Therefore, did not make any changes to the
northern half gale warning either.

The low over Minnesota rotates in place and slowly fills today.
Winds diminish this afternoon as the low and resulting pressure
gradient weaken, and then become southwest behind the low Wednesday.
Could see gusts to 30 kt over the southern half Wednesday night, and
a small craft advisory may be needed for the IN NSH waters for both
wind gusts and high waves.  Have less confidence in seeing hazardous
winds over the IL waters.  Northwest to west winds 15-25 kt persist
through Saturday as a high pressure ridge builds over the plains.
The ridge moves across the lake over the weekend.

JEE

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...Gale Warning...LMZ777-LMZ779 UNTIL 6 AM Tuesday.

     Small Craft Advisory...NEARSHORE WATERS
     UNTIL NOON Tuesday.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Nov 29, 3:20 AM CST, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
320 AM CST TUE NOV 29 2016

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
300930-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
320 AM CST TUE NOV 29 2016 /420 AM EST TUE NOV 29 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED:
  LIMITED THUNDERSTORM RISK.

DISCUSSION:

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...ESPECIALLY EAST
OF A CRYSTAL LAKE ILLINOIS TO PONTIAC ILLINOIS LINE...INCLUDING
ALL OF NORTHWEST INDIANA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

GENERAL STORM MOTION OF THE DAY:

NORTHEAST AT AROUND 30 MPH.

&&

LMZ740>745-300930-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
320 AM CST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

WINDS HAZARDOUS TO SMALL CRAFT ARE LIKELY THIS MORNING.

ALSO...ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WEDNESDAY AND THURSDAY...
  HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE LIKELY.
SUNDAY AND MONDAY...
  HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE LIKELY.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-300930-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
320 AM CST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

GALE FORCE WINDS ARE LIKELY OVER THE NORTHERN PORTIONS OF THE
LAKE THROUGH THIS AFTERNOON.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE SOUTHERN
PORTIONS OF THE LAKE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

IZZI

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 2:56 AM CSTGale WarningLOT3 hr
Nov 29, 2:56 AM CSTSmall Craft AdvisoryLOT12 hr
Nov 29, 8:02 AM CSTRiver Flood AdvisoryLOTWill17 hr

Nearby

Gale Warnings in Illinois, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.